| Model Number |
CD1357-40Q |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in the hospital due to a methicillin-resistant staphylococcus aureus (mrsa) infection.In response, the physician elected to explant the entire pacing system, including the implantable cardioverter-defibrillator (icd) and the right ventricular (rv) lead, on (b)(6) 2026.No patient condition was reported.
Additional Manufacturer Narrative
The device/lead was returned and visual examinations revealed no anomalies.Interrogation and preliminary test results were acceptable.A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The cause of infection could not be traced to the device.